# SDR CA150120016

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flange
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW ABORTED TAKE OFF ROLL DUE TO NR 2 ENGINE SURGING. DURING GROUND RUN THE SURGING OCCURRED AT 71 PERCENT NH AND 50 PERCENT TQ. NO EEC FAULT CODE WAS RECORDED. DURING TROUBLE SHOOTING THE ENGINEER FOUND THE IBV MOUNTING FLANGE WAS BROKEN.
